MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0G03, SZ 3 INSERT STEALTH FIBRA 10/BX; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A0G03, SZ 3 INSERT STEALTH FIBRA 10/BX; CLAMP, VASCULAR
Model Number A0G03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: (incoming inspection).Detailed description of event: [distributor] incoming inspection po#am23-004.We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.This report has cer non-conformance items.- a0g03, lot #1471847 (1 ea.) - particulate: hairlike object in pouch "dscn9411".Type of intervention: (incoming inspection).Patient status: (no patient involved).
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po#(b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.This report has cer non-conformance items.- a0g03 lot #1471847 (b)(4)- particulate: hairlike object in pouch "dscn9411".Type of intervention: na (incoming inspection).Patient status: na (no patient involved).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.

Brand Name
A0G03, SZ 3 INSERT STEALTH FIBRA 10/BX
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17813043
Report Number2027111-2023-00604
Device Sequence Number15192019
Product Code DXC
UDI-Device Identifier00607915114749
UDI-Public(01)00607915114749(17)271219(30)01(10)1471847
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA0G03
Device Catalogue Number101371501
Device Lot Number1471847
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown